# SDR UIEA2020051501040

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,642 hours, 17,968 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Generator Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT GEN FAILED AFTER NOSE TOUCHED DOWN RECEIVED R AC BUS OFF MSG.( PILOT STATED GOOD RESET ON R ENG GEN DURING TAXI. T/S PER FIM 24-20 FT 801 BPCU BITE. NO FAULTS NOTED, MCC ADVISED OK FOR SERVICE.  )
